this is my second time takeing my birth conrtorl pill and i was fine the other night when i took it and i took it again tonight and i have a fever of 99.0 and i was wondering is that normal to have a fever on birth control this is my first ttime ever useing the pills so ik certan things are normal like spoting i don't know about the fever
Welcome to the MedHelp forum!
It could just be co-incidence. Otherwise, there is a possibility that you have hormonal imbalance either a thyroid disorder or polycystic ovary. Taking pills can affect the functioning of both the glands and cause hormones in excess which can raise body temperature.
Hence you need to consult your PCP and gynecologist and run blood tests for thyroid, and PCOD along with an ultrasound of abdomen.
Dehydration is also a possibility, so drink fluids and see if it helps. Take care!
well its most likely one of the two things either the pill is really messing with your hormones and thats rising your temp or your allergic to the pills tey a diffrent type of bc and see what happens wish you the best of luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.